# SDR DALA2016051503975

- Difficulty date: May 14, 2016
- Submitted: May 17, 2016
- Operation: Air carrier
- Aircraft: N369NW
- Make and model: Airbus A320-212
- Aircraft serial: 1011
- Aircraft time: 52,187 hours, 23,548 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Frames 42-
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON WING CENTER TANK TOP SKIN EXTERNAL SURFACE BETWEEN FRAME 42 AND STR 16, RIB 1 DATUM AND 1292.  PERMANENT REPAIR ON UPPER SKIN BETWEEN FRAME 41 TO FRAME 42 AND 1292 TO 1732 PASSENGER CABIN ON CENTER WING BOX IAW ERA 546005-14AD REVISION ORIGINAL.
